# SDR ASAA2022060438581

- Difficulty date: June 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,056 hours, 7,591 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01329981
- Condition: Inoperative
- Location: Flight Deck
- Part time: 75,860 hours, 33,712 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 LIGHT ON MCP INOP. GROUNDED - YES. ON DEFERRAL.
REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-900 AMM 22-11-34. OPS CHECK GOOD. ALL TEST PASS.
